Q. I am having urinary bladder distention with bladder wall thickening. Will Levofloxacin help me?

Answered by
Dr. Shahil Khant
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 20, 2019

Hello doctor,

I am a 59 years old male. I am suffering from urinary bladder distension with a bladder wall thickening of about 6 mm. My doctor advised me to take Levofloxacin. I would like to know whether it is the correct medicine to cure my problem.

Further, I am having cryptorchidism (both undescended testes). My ignorant parents did not correct it during my childhood, and I would like to know its present risk. Also, I have hypertension associated with hypercholesterolemia and hypertriglyceridemia. I am taking Cilnidipine 10 mg, Rosuvastatin 10 mg, Fenofibrate 150 mg and Clopidogrel 75 mg. I have hepatomegaly also. Please suggest me better alternatives.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome to icliniq.com.

Do you have any urinary problems like straining, poor flow, etc.?

First, about your bladder distension with bladder wall thickening. This might indicate an infection in your bladder called Cystitis.

If you do not have any symptoms or problem, then it is better to get

1) urine routine and

2) Urine cultural and sensitivity test. If the infection is present on the above reports, then only you require antibiotics (Levofloxacin), otherwise no need.

Regarding your undescended testes, it is of bit concern. Where is it? Is it palpable just above your scrotum or not palpable at all?

But undescended testes does carry a risk of malignancy or torsion.

Doing surgery to keep the testes in the scrotum will not reduce the chances of complications like malignancy, but it will help to monitor your testes. So incase if any of the complication arises it will be identified early and treated accordingly. If the size of your testes is small, then it is better to remove it, as small testes means it is atrophic and not working with no hormone secretion.

You should also do serum testosterone at 8 am. This is to check whether your testes is functioning or not.

I hope this helps.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What should we do for our son's undescended testis?

Query: Hello doctor, My son is 11 years old. He had undescended testis. The doctors found it diminishing, and they removed it through surgery. The other testis is still undescended. It is very small in size, and as per doctor the cord attached to it is small and hence cannot be brought down. Kindly advise.  Read Full »

Can taking Levofloxacin for prostatitis cause permanent muscular and CNS effects?

Query: Hi doctor, I am a 29-year-old male. I have been complaining of symptoms of prostatitis for seven years with LUTS, fatigue, and pain as the main symptoms. The EPS shows more than 10 WBC per HPF and urine and prostatic cultures are negative. Semen culture was done twice in the last six months with th...  Read Full »

Can an undescended testis cause infertility?

Query: Hello doctor, One of my testicles is not descended completely to the sac. I am 31 years old and not married yet. I have few queries regarding this. Do I need surgery? Does it affect fertility? Does it have any adverse effect on my sex life?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.